Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Analytic solutions of Newtonian and non-Newtonian pipe flows subject to a general time-dependent pressure gradient

McGinty, Sean and McKee, S. and McDermott, R. (2009) Analytic solutions of Newtonian and non-Newtonian pipe flows subject to a general time-dependent pressure gradient. Journal of Non-Newtonian Fluid Mechanics, 162 (1-3). pp. 54-77. ISSN 0377-0257

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

This article is concerned with general analytic solutions of flows in cylindrical and annular pipes subject to an arbitrary time-dependent pressure gradient and arbitrary steady initial flow. The fluids considered are Newtonian, Maxwellian and Oldroyd B. Graphical results for (blood) flow in a dog's femoral artery are presented.

Item type: Article
ID code: 18931
Keywords: non-Newtonian, pipe flow, annular flow, analytic solutions, time-dependent pressure gradient, Probabilities. Mathematical statistics, Materials Science(all), Chemical Engineering(all), Mechanical Engineering, Applied Mathematics, Condensed Matter Physics
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 21 Jun 2010 11:37
    Last modified: 05 Sep 2014 03:59
    URI: http://strathprints.strath.ac.uk/id/eprint/18931

    Actions (login required)

    View Item